Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 7, NWS Melbourne, FL

January 19, 2009Lake County, Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this red flag warning at Jan 19, 2009, 2:31 PM EST for Lake County, Seminole County, Volusia County, Florida. It took effect at Jan 20, 2009, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2009, 2:31 PM EST (19:31 UTC)
In effect from
Jan 20, 2009, 12:00 PM EST
Expired
Jan 20, 2009, 6:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 107 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 191931
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EST MON JAN 19 2009

FLZ041-044-046-141-201000-
/O.UPG.KMLB.FW.A.0006.090120T1800Z-090120T2300Z/
/O.NEW.KMLB.FW.W.0007.090120T1700Z-090120T2300Z/
/O.NEW.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-SEMINOLE-COASTAL VOLUSIA-
231 PM EST MON JAN 19 2009

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A COLD FRONT WILL PASS THROUGH THE AREA EARLY TUESDAY AND BRING IN
MUCH COLDER AND DRIER AIR. STRONG AND GUSTY WEST TO NORTHWEST
WINDS WILL COMBINE WITH RH VALUES FALLING BELOW 35 PERCENT TO
PRODUCE RED FLAG CONDITIONS ACROSS NORTH LAKE...VOLUSIA AND
SEMINOLE COUNTIES. 

ON WEDNESDAY...THE WINDS WILL NOT BE AS STRONG BUT LONG DURATION
OF CRITICAL RH VALUES ARE EXPECTED. MIN RH VALUES WILL BE AROUND
25 PERCENT WITH NORTHWEST WINDS AROUND 10 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ045-047-053-054-058-059-064-144-147-201000-
/O.NEW.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/
ORANGE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-SOUTHERN LAKE-NORTHERN BREVARD-
231 PM EST MON JAN 19 2009

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

A COLD FRONT WILL PASS THROUGH THE AREA EARLY TUESDAY AND BRING IN
MUCH COLDER AND DRIER AIR. ALTHOUGH IT WILL BE WINDY...TRAJECTORY
OFF THE GULF OF MEXICO SHOULD KEEP MINIMUM RH VALUES AROUND 40
PERCENT. BUT WEST TO NORTHWEST WINDS OF 20 MPH GUSTING TO 30 MPH
WILL STILL MAKE THIS A FIRE SENSITIVE DAY.

HOWEVER ON WEDNESDAY...LONG DURATION OF CRITICAL RH VALUES ARE
EXPECTED AREAWIDE. MIN RH VALUES WILL BE AROUND 25 PERCENT WITH
NORTHWEST WINDS AROUND 10 MPH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

KELLY
2 follow-up statements
000 
WWUS82 KMLB 200843
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
343 AM EST TUE JAN 20 2009

FLZ041-044-046-141-202300-
/O.NEW.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/
/O.CON.KMLB.FW.W.0007.090120T1700Z-090120T2300Z/
/O.CON.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-SEMINOLE-COASTAL VOLUSIA-
343 AM EST TUE JAN 20 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON.

A COLD FRONT HAS BROUGHT MUCH COLDER AND DRIER AIR. STRONG AND
GUSTY WEST TO NORTHWEST WINDS WILL COMBINE WITH RH VALUES FALLING
BELOW 35 PERCENT TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH
LAKE...VOLUSIA AND SEMINOLE COUNTIES.

ON WEDNESDAY AND THURSDAY...THE WINDS WILL DIMINISH AND LONG
DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE
AROUND 25 TO 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ045-047-053-054-058-059-064-144-147-202300-
/O.NEW.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/
/O.CON.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/
ORANGE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-SOUTHERN LAKE-NORTHERN BREVARD-
343 AM EST TUE JAN 20 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON.

ON WEDNESDAY AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES ARE
EXPECTED. MINIMUM RH VALUES WILL BE AROUND 25 TO 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS82 KMLB 201836
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
136 PM EST TUE JAN 20 2009

FLZ041-044-046-141-202300-
/O.UPG.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/
/O.NEW.KMLB.FW.W.0008.090121T1500Z-090121T2300Z/
/O.CON.KMLB.FW.W.0007.000000T0000Z-090120T2300Z/
/O.CON.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-SEMINOLE-COASTAL VOLUSIA-
136 PM EST TUE JAN 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY
AFTERNOON.

A COLD FRONT HAS BROUGHT MUCH COLDER AND DRIER AIR. STRONG AND
GUSTY WEST TO NORTHWEST WINDS WILL COMBINE WITH RH VALUES FALLING
BELOW 35 PERCENT TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH
LAKE...VOLUSIA AND SEMINOLE COUNTIES THIS AFTERNOON.

ON WEDNESDAY AND THURSDAY...THE WINDS WILL DIMINISH AND LONG
DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES
WILL BE AROUND 20 TO 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ045-047-053-054-058-059-064-144-147-202300-
/O.UPG.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/
/O.NEW.KMLB.FW.W.0008.090121T1500Z-090121T2300Z/
/O.CON.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/
ORANGE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-SOUTHERN LAKE-NORTHERN BREVARD-
136 PM EST TUE JAN 20 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON.

ON WEDNESDAY AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES
ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 20 TO 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 19, 10:55 AM EST, 3 hours 36 minutes earlier.

Area forecast discussion, Jan 19, 10:55 AM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1055 AM EST MON JAN 19 2009

.DISCUSSION...

WEAK FRONTAL BOUNDARY LOCATED ACROSS OUR SOUTHERN COUNTIES NICELY
DEPICTED AS A ROPE CLOUD IN HI RES VIS SAT IMAGERY. SOME ISENTROPIC
UPGLIDE BEHIND THE FRONT IS PRODUCING SOME CLOUDINESS ACROSS CENTRAL
SECTIONS BUT THIS SHOULD DISSIPATE THIS AFTN. INCREASING WEST WINDS
FROM DEEPENING LOW APPROACHING THE CAROLINAS SHOULD START ADVECTING
SOME GULF STRATOCU ACROSS THE PENINSULA.

&&

.AVIATION...ISENTROPIC LIFT BEHIND FRONT PRODUCING SOME PATCHY VFR
CIGS (FL050) THIS MORNING AT MCO/MLB/VRB BUT THESE SHOULD DISSIPATE
WITH SCT GULF STRATOCU EVENTUALLY WORKING THEIR WAY EASTWARD ACROSS
THE PENINSULA THIS AFTN. PRIMARY CONCERN WILL BE INCREASING WEST
WINDS THIS AFTN...GUSTING TO 25 KNOTS.

&&

.MARINE...PRES GRAD HAS SLACKENED SOMEWHAT BEHIND FRONTAL PASSAGE
BUT EXPECT GRADIENT TO TIGHTEN LATER THIS AFTN INTO TONIGHT AS LOW
PRESSURE DEEPENS AS IT APPROACHES THE CAROLINA COAST. SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS AND WILL EXPAND
TO INCLUDE THE NEAR SHORE WATERS BEGINNING THIS EVENING.

&&

.FIRE WEATHER...ALTHOUGH NO RED FLAG WARNINGS ARE CURRENTLY IN
EFFECT...STRONG TRANSPORT WINDS WILL PRODUCE A FIRE SENSITIVE DAY.
ENOUGH MOISTURE ADVECTING FROM THE GULF OF MEXICO SHOULD PREVENT
CRITICAL RH FROM BEING MET BUT STILL EXPECT MIN RH VALUES TO DIP
BELOW 40% ON THE EAST SIDE OF THE PENINSULA. WILL MONITOR FOR
POSSIBLE RED FLAG WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  43  52  27 /  10  20  10  10
MCO  72  48  56  30 /  20  20  10  10
MLB  72  48  60  30 /  20  20  10  10
VRB  73  50  63  32 /  20  10  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR COASTAL VOLUSIA-INLAND
     VOLUSIA-NORTHERN LAKE-SEMINOLE.

AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     WEDNESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 2 PM EST WEDNESDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

KELLY
Hazardous weather outlook, Jan 19, 4:59 AM EST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
459 AM EST MON JAN 19 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192130-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
459 AM EST MON JAN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
GUSTY WEST TO NORTHWEST WINDS WILL PRODUCE HAZARDOUS BOATING
CONDITIONS OFFSHORE TODAY AND OVER ALL OF THE WATERS TONIGHT.

...FIRE WEATHER IMPACT...
THE COMBINATION OF BRISK TRANSPORT WINDS PRODUCING HIGH DISPERSION
VALUES...AND DRY VEGETATION...WILL ENHANCE THE FIRE WEATHER
SENSITIVITY NORTH OF INTERSTATE FOUR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A STRONG COLD FRONT MOVING THROUGH EARLY TUESDAY IS FORECAST TO
BRING THE COLDEST AIR OF THE SEASON INTO EAST CENTRAL FLORIDA.
FREEZING TEMPERATURES ARE POSSIBLE FOR MUCH OF THE AREA WEDNESDAY
AND THURSDAY MORNINGS. GUSTY WINDS EARLY WEDNESDAY WILL ALSO
RESULT IN VERY LOW WIND CHILL READINGS.

HAZARDOUS BOATING CONDITIONS WILL CONTINUE INTO WEDNESDAY. LOW
HUMIDITY VALUES AROUND THE OCALA FOREST WILL LEAD TO FIRE WEATHER
CONCERNS TUESDAY AFTERNOON...THEN ACROSS MUCH OF THE AREA
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

67/55

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 4:14 AM ESTFreeze WatchMLBLake, Orange, Osceola, Seminole, Volusia24 hr
Jan 19, 5:29 AM ESTFire Weather WatchMLBLake, Seminole, Volusia9 hr
Jan 19, 2:31 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia23 hr
Jan 19, 3:49 PM ESTGale WarningMLB23 hr
Jan 19, 3:49 PM ESTSmall Craft AdvisoryMLB46 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.